Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 28, Issue 4, Pages 211-221
http://dx.doi.org/10.1155/S0161171201006937

An improvement of some inequalities similar to Hilbert's inequality

Department of Applied Mathematics (or, Brain Korea 21 Project Corps), Changwon National University, Changwon 641-773, Korea

Received 7 March 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We give an improvement of some inequalities similar to Hilbert's inequality involving series of nonnegative terms. The integral analogies of the main results are also given.